# SDR DL76L090642

- Difficulty date: April 5, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 86,324 hours, 12,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Leaking
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BATTERIES LEAKED, CORRODED INSIDE LIGHT ASSY.  REPLACED EXIT LIGHT ASSY AND BATTERIES.  LIGHT OP CKS GOOD
